# SDR YENA20110830330

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 19,172 hours, 6,897 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Switch
- Part number: 4502310000
- Part serial: 01914
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 19,174 hours, 6,896 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 61 JFK-FLL AIR RETURN TO JFK, DUE TO "B" HYD SYS LOW PRESSURE.  ACCOMPLISHED OPERATION & INSPECTION OF BLUE HYD PUMP & SYS OPS TEST OF PHASE UNBALANCE DETECTOR AND CURRENT TRANSFORMER OF B HYD SYS SUSPECT "P" SWITCH ELECT PUMP AT FAULT.  REMOVED AND REPLACED "P" SWITCH PER AMM 29-12-00.  OPS CHECK & LEAK CHECK, NO FAULTS NOTED.  ALL ACCOMPLISHED PER AMM 29-12-00.
